# SDR DALA2024062406404

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 9 Slat Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREAS WERE FOUND ON TRAILING EDGE WEDGE UPPER SKIN OF SLAT 9 AS FOLLOW: 1) 2.0IN LENGTH AND 1.125IN WIDTH AT OSS 600, 2) 0.75IN LENGTH AND 0.6IN WIDTH AT OSS 601 IN REFERENCE TO JOB 206-0001 CARD 5740-01145-05I..  TRAILING EDGE WEDGE UPPER SKIN OF SLAT 9 WAS REPAIRED IAW SRM 51-70-10-2R PROCEDURE REPAIR GENERAL AND SRM 57-43-02-2R PROCEDURE 1 REPAIR 1.
